# SDR SWIA200616216

- Difficulty date: February 4, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 12,037 hours, 9,351 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: FRFV
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 12,005 hours, 9,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISENGAGES INFLIGHT.  ALSO YAW DAMPER "2" DISENGAGES AS WELL AS FD 2 STATUS MESSAGE.  REPLACED NR 2 FCC COMPUTER IAW MM 22-12-14, OPERATIONAL CHECK GOOD IAW MM 22-11-00, PN 622-9815-704  SN ON 21WD, SN OFF FRFV.
